An inequality in the geometry of numbers

N. Oler University College, London

TBD mathscidoc:1701.331205

Acta Mathematica, 105, (1), 19-48, 1960.3
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2017-01-08 20:31:55 uploaded by actaadmin ] [ 261 downloads ] [ 0 comments ]
@inproceedings{n.1960an,
  title={An inequality in the geometry of numbers},
  author={N. Oler},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203155734916914},
  booktitle={Acta Mathematica},
  volume={105},
  number={1},
  pages={19-48},
  year={1960},
}
N. Oler. An inequality in the geometry of numbers. 1960. Vol. 105. In Acta Mathematica. pp.19-48. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203155734916914.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved